# SDR CA970421013

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bracket
- Part number: 85411782001
- Condition: Corroded
- Location: Mlg
- Component: Dhav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH LEFT AND RIGHT MAIN LANDING GEAR ACTUATOR BRACKETS FOUND CORRODED AT FRAME MATING SURFACES.
